# SDR ZZDA2010365

- Difficulty date: August 22, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

RIGHT HYDRAULIC QUANTITY LOW, 3.1.  EMERGENCY DECLARED ON DESCENT.  WHILE INSPECTING FOR HYDRAULIC LEAK FOUND PTU OVERFLOW JAR FULL AND OVERFLOWING.  REMOVED AND REPLACED PTU IAW B717 MM 29-22-01.  OPS AND LEAK CHECK GOOD.
